# SDR EISA98307

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, X-RAY INSPECTION OF LEFT ELEVATOR SHOWS CRACK INDICATION OF .25 INCH AS SEEN IN SHOT NR L06, STATION 17.20-53.91).  REMOVED LEFT ELEVATOR TAB TO FOM REPAIRED CRACK IN ELEVATOR PER SRM 51-40-3.  ACCOMPLISHED BALANCE CHECK PER SRM 51-80-7, REINSTALLED TAB PER MM 27-30-11.  (M)
